# SDR C2XA03CL110

- Difficulty date: June 12, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2008 THE CREW REPORTED AISLE PATH LIGHTING STRIP INOPERATIVE BY LAVATORY.  MAINTENANCE REPAIRED BROKEN WIRE ON LIGHT STRIP ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
